Osaka Prefecture University Repository >
A.Osaka Prefecuture University:(2005-) >
0400.School of Economics/Graduate School of Economics >
The journal of economic studies >
13(1) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10466/1900

Title: <論説>システムの確率過程 : サイバネティックス研究(4)
Other Titles: <Article>Stochastic Processes of Systems : a study of cybernetics (4)
Authors: 市橋, 英世
Author's alias: Ichihashi, Hideyo
Issue Date: 1-Feb-1968
Publisher: 大阪府立大学経済学部
Citation: 大阪府立大學經濟研究. 1968, 13(1), p.106-74
URI: http://hdl.handle.net/10466/1900
Appears in Collections:13(1)

Files in This Item:

File Description SizeFormat
KJ00000331361.pdf1.08 MBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.